# SDR RI9A20120807557

- Difficulty date: August 5, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N5891V
- Make and model: Bnorm BN2A26
- Aircraft serial: 3011
- Aircraft time: 24,118 hours
- Engine: Lyc O540E4C5
- Engine time: 3,768 hours
- Propeller: Hartzl HCC2YK2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Rt Engine
- Part time: 3,768 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: E

## Discrepancy

PILOT HEARD RIGHT ENGINE RUNNING ROUGH AND SAW THE OIL PRESSURE DROP.   SHUT THE ENGINE DOWN AND MADE A SAFE LANDING AT OUZINKIE AIR STRIP.  UPON INSPECTION FOUND A CRACK IN THE CRANKCASE BETWEEN THE NR 3 AND NR 5 CYLINDERS.  A NEW ENGINE WAS INSTALLED.  AFTER REPAIRS THE AIRCRAFT WAS RETURNED TO SERVICE.
